# SDR SIMA20150104020

- Difficulty date: January 4, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 27,710 hours, 22,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1452228005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN IS CRACKED 1/8 INCH AT A RIVET AT THE BASE OF THE VERTICAL STAB FRAME 75 RT.  REPAIRED RT FUSELAGE SKIN IAW ERS-EM-53MR-1010.
